MathSciNet Relay Station
MathSciNet bibliographic data
MR254580 (40 #7788) 46.30
Rubel, L. A.; Ryff, J. V. The bounded weak-star topology and the bounded analytic functions. J. Functional Analysis 5 1970 167–183.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement